Tonsillitis antibiotics - accidentally under-dosed

Patient

Q: I developed tonsillitis last week, and was put on a course of antibiotics (Erythromycin). However I discovered about three days in that I'd been having half the correct dosage, and my symptoms haven't improved significantly. What should I do? Keep taking them?

Symptoms:  Coughing, sore throat, fever, dry mouth, blocked nose
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Reference ID 541038. I wanted to write to advise how I am going. I have been on the multi vitamin and the other vitam...

Q: I have pain when breathing in mainly in my throat but if I strain myself I have some pain in upper chest throats and ...

Q: I had a negative strep test 4 days ago but now I have white spot on my throat

Q: I've had a sore throats now for more than a week with what feels like swollen painful glands. I have a history of sin...

Q: Hello. Can you please diagnose from the images provided what is wrong with my throat, and what I can do to treat/heal...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews